# SDR 04FDEA01623

- Difficulty date: June 5, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: AMC72652
- Condition: Elongated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5530-78221 STABILIZERS VERTICAL. RIGHT FWD ACCESS PANEL JAMB ELONGATED HOLES REPAIR, P/N  AMC7265-2.  COMPLIED WITH EA 8-5530-78221 STABILIZERS VERTICAL RIGHT FWD ACCESS PANEL JAMB ELONGATED HOLES REPAIR, P/N AMC 7265-2.
